# SDR AUS20020133

- Difficulty date: February 19, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Airtrc AT301
- Engine: Pwa R1340AN1
- Propeller: Hamstd 22D40
- System (JASC): 6114 · Propeller Hub Section
- Part: Spider
- Part number: 54547AB
- Condition: Cracked
- Location: Propeller Hub Se
- Component: Propeller Hub Se, Hamstd, 22D40505
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER SPIDER CRACKED. CRACK LENGTH 50.8MM (2IN).
